# SDR AWXA200200204

- Difficulty date: February 20, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,223 hours, 31,007 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6582764
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - C - DURING C-15 CHECK THE RT MAIN LANDING GEAR ACTUATOR WALKING BEAM ATTACH BOLT WAS FOUND INSTALLED BACKWARDS AND GOUGING INTO MAIN LANDING GEAR SUPPORT BEAM.
